# SDR SCNA97063

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHTS WERE FOUND FLICKERING.  REMOVED AND REPLACED POWER SUPPLY AND OPS CHECKED GOOD IN ACCORDANCE WITH MM 33-50-22.
